MAUDE Adverse Event Report: A&E MEDICAL CORPORATION RSP 4.0MM 6BOX ST; AORTA PUNCH, SINGLE-USE

A&E MEDICAL CORPORATION RSP 4.0MM 6BOX ST; AORTA PUNCH, SINGLE-USE
Catalog Number 080-401
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgical punch was unable to cut through tissue as intended and another punch was used to complete the procedure.Additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4) g2: taiwan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4,g3, g6, h2, h3, h4, h6, h10 -no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.-review of the device history record(s) identified no deviations or anomalies during manufacturing.-a definitive root cause cannot be determined.The reported event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
A visual inspection was conducted on the returned punch.The punch was returned outside of the packaging and showed signs of attempted use including debris on the tip cutting surface.The plunger was pulled back and the cutting tip fully retracted into the punch body.The cutting action appears to be working as it should.The cap for the punch was fully seated when received.The cap was removed and re-installed and locked in place as designed.The complaint is unable to be confirmed.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RSP 4.0MM 6BOX ST
Common Device Name
AORTA PUNCH, SINGLE-USE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17379732
Report Number0002242056-2023-00023
Device Sequence Number15007768
Product Code LRY
UDI-Device Identifier20841291105166
UDI-Public(01)20841291105166(10)09419(17)280101
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number080-401
Device Lot Number09419
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/31/2023
12/05/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/31/2023
12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown